New extragradient-type methods for solving variational inequalities

被引:4
作者
Bnouhachem, Abdellah [1 ,2 ]
Fu, Xiao-Ling [3 ]
Xu, M. H. [4 ]
Sheng Zhaohan [1 ]
机构
[1] Nanjing Univ, Sch Management Sci & Engn, Nanjing 210093, Peoples R China
[2] Ibn Zohr Univ, ENSA, Agadir, Morocco
[3] Nanjing SE Univ, Inst Syst Engn, Nanjing 210096, Peoples R China
[4] Jiangsu Polytech Univ, Sch Math & Phys, Changzhou 213164, Jiangsu Prov, Peoples R China
关键词
Variational inequalities; Self-adaptive rules; Extragradient methods; Monotone operators; PROXIMAL POINT ALGORITHMS; CONVERGENT NEWTON METHOD; ITERATIVE METHODS; PROJECTION;
D O I
10.1016/j.amc.2010.03.088
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, we propose new methods for solving variational inequalities. The proposed methods can be viewed as a refinement and improvement of the method of He et al. [B. S. He, X. M. Yuan, J.J. Zhang, Comparison of two kinds of prediction-correction methods for monotone variational inequalities, Comp. Opt. Appl. 27 (2004) 247-267] by performing an additional projection step at each iteration and another optimal step length is employed to reach substantial progress in each iteration. Under certain conditions, the global convergence of the both methods is proved. Preliminary numerical experiments are included to illustrate the efficiency of the proposed methods. (C) 2010 Elsevier Inc. All rights reserved.
引用
收藏
页码:2430 / 2440
页数:11
相关论文
共 50 条
[1]   Modified extragradient methods for solving variational inequalities [J].
Bnouhachem, Abdellah ;
Xu, M. H. ;
Fu, Xiao-Ling ;
Sheng Zhaohan .
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2009, 57 (02) :230-239
[2]   New extragradient-type methods for general variational inequalities [J].
Noor, MA .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2003, 277 (02) :379-394
[3]   Self-adaptive subgradient extragradient-type methods for solving variational inequalities [J].
Ma, Beibei ;
Wang, Wanyu .
JOURNAL OF INEQUALITIES AND APPLICATIONS, 2022, 2022 (01)
[4]   Unified framework of extragradient-type methods for pseudomonotone variational inequalities [J].
Wang, YJ ;
Xiu, NH ;
Wang, CY .
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2001, 111 (03) :641-656
[5]   Unified Framework of Extragradient-Type Methods for Pseudomonotone Variational Inequalities [J].
Y. J. Wang ;
N. H. Xiu ;
C. Y. Wang .
Journal of Optimization Theory and Applications, 2001, 111 :641-656
[6]   Variant extragradient-type method for monotone variational inequalities [J].
Yao, Yonghong ;
Postolache, Mihai ;
Liou, Yeong-Cheng .
FIXED POINT THEORY AND APPLICATIONS, 2013,
[7]   Variant extragradient-type method for monotone variational inequalities [J].
Yonghong Yao ;
Mihai Postolache ;
Yeong-Cheng Liou .
Fixed Point Theory and Applications, 2013
[8]   Extragradient methods for solving nonconvex variational inequalities [J].
Noor, Muhammad Aslam ;
Al-Said, Eisa ;
Noor, Khalida Inayat ;
Yao, Yonghong .
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2011, 235 (09) :3104-3108
[9]   Adaptive extragradient methods for solving variational inequalities in real Hilbert spaces [J].
Duong Viet Thong ;
Xiao-Huan Li ;
Qiao-Li Dong ;
Hoang Van Thang ;
Luong Van Long .
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, 2023, 24 (03) :917-937
[10]   SOME EXTRAGRADIENT METHODS FOR NONCONVEX QUASI VARIATIONAL INEQUALITIES [J].
Noor, Muhammad Aslam ;
Noor, Khalida Inayat ;
Al-Said, Eisa ;
Moudafi, Abdellatif .
BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2011, 3 (01) :178-187